# SDR AUS20010504

- Difficulty date: May 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 401A
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C505
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bracket
- Part number: 513300031
- Condition: Cracked
- Location: Rudder/Tab, Atta
- Component: Rudder/Tab, Atta
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER LOWER HINGE BRACKET CRACKED AT CORNERS.
